MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 382633
Medical Device Problem Codes Retraction Problem (1536); Activation Problem (4042)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Needle safety not engaging when button is pressed.
 
Additional Manufacturer Narrative
Customer reply to query confirming no negative patient outcome.Annex e/f codes updated.
 
Event or Problem Description
(b)(6) 2025.No reported injuries so far.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint regarding incomplete needle retraction was confirmed.One 20g insyte autoguard device was received in open packaging.The safety mechanism had been activated, and the needle was partially retracted; however, the needle tip extended beyond the grip.Inspection revealed that the barrel was damaged, preventing the needle hub from fully retracting into the shield.The damage appeared to be manufacturing-related, and the appropriate personnel have been notified of this issue.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23536763
Report Number1710034-2025-01748
Device Sequence Number10202632
Product Code FOZ
UDI-Device Identifier00382903826339
UDI-Public(01)00382903826339(17)260731(10)3208129
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number382633
Device Lot Number3208129
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by ManufacturerNot provided
12/16/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/21/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown